A generalization of a theorem of Lewy on harmonic mappings
Matematičeskie zametki, Tome 13 (1973) no. 2, pp. 189-194
Cet article a éte moissonné depuis la source Math-Net.Ru
It is shown that every one-to-one pluriharmonic mapping of a neighborhood of $0\in R^4$ into itself has nonvanishing Jacobian.
@article{MZM_1973_13_2_a2,
author = {M. Naser},
title = {A~generalization of a~theorem of {Lewy} on harmonic mappings},
journal = {Matemati\v{c}eskie zametki},
pages = {189--194},
year = {1973},
volume = {13},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1973_13_2_a2/}
}
M. Naser. A generalization of a theorem of Lewy on harmonic mappings. Matematičeskie zametki, Tome 13 (1973) no. 2, pp. 189-194. http://geodesic.mathdoc.fr/item/MZM_1973_13_2_a2/